Translator Disclaimer
May, 2000 Distribution of Resonances for Asymptotically Euclidean Manifolds
Jared Wunsch, Maciej Zworski
J. Differential Geom. 55(1): 43-82 (May, 2000). DOI: 10.4310/jdg/1090340566

Abstract

In this paper we discuss meromorphic continuation of the resolvent and bounds on the number of resonances for scattering manifolds, a class of manifolds generalizing Euclidian n-space. Subject to the basic assumption of analyticity near infinity, we show that resolvent of the Laplacian has a meromorphic continuation to a conic neighborhood of the continuous spectrum. This involves a geometric interpretation of the complex scaling method in terms of deformations in the Grauert tube of the manifold. We then show that the number of resonances (poles of the meromorphic continuation of the resolvent) in a conic neighborhood of $\mathbb{R}_+$of absolute value less than $r^2$ is $\mathcal O(r^n)$. Under the stronger assumption of global analyticity and hyperbolicity of the geodesic flow, we prove a finer, Weyl-type upper bound for the counting function for resonances in small neighborhoods of the real axis. This estimate has an exponent which involves the dimension of the trapped set of the geodesic flow.

Citation

Download Citation

Jared Wunsch. Maciej Zworski. "Distribution of Resonances for Asymptotically Euclidean Manifolds." J. Differential Geom. 55 (1) 43 - 82, May, 2000. https://doi.org/10.4310/jdg/1090340566

Information

Published: May, 2000
First available in Project Euclid: 20 July 2004

zbMATH: 1030.58024
MathSciNet: MR1849026
Digital Object Identifier: 10.4310/jdg/1090340566

Rights: Copyright © 2000 Lehigh University

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.55 • No. 1 • May, 2000
Back to Top